MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number 70S08TW
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, video was provided for review.The investigation of the reported event is currently underway.(expiry date: 02/2024).
 
Event or Problem Description
It was reported that during a femoral bypass surgery surgical graft placement procedure, the graft allegedly had a hole.It was further reported that the graft was sutured.The patient current status is unknown.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One video was provided for review.The video shows a surgery process.No product was clearly visible in the provided video.Based on the video review, the reported failure could not be confirmed as no conclusion can be made on the provided video.A definitive root cause could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.Expiry date: 02/2024 section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
IMPRA VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11654448
Report Number2020394-2021-00844
Device Sequence Number3520426
Product Code DYF
UDI-Device Identifier00801741022548
UDI-Public(01)00801741022548
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K004012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70S08TW
Device Catalogue Number70S08TW
Device Lot NumberVTDP0316
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR